# SDR 99ZZZX3059

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25EC
- Make and model: Lear 25
- Aircraft serial: 25026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 24420107
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR WAS SECURED UP.  AIRCRAFT RETURNED TO FRG.  LANDING GEAR SELECTED DOWN AND SHOWED SAFE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND NOSE GEAR UP AND LOCKED SWITCH BRACKET WAS BENT AND DEFORMED. INVESTIGATION FOUND AIRCRAFT HAD BEEN MOVED BY FBO LINE PERSONNEL JUST PRIOR TO DEPARTURE FROM FRG.  LINE PERSONNEL HAD USED A STRAP STYLE TOWBAR WHICH WAS PLACED TOO LOW, DAMAGING THE BRACKET.
